Journal of Biomathematics

Items 1-5 of 21
«Preious | of 5 | Next»
1

Qualitative Analysis for Barbour's Schistosomiasis Model with Diffusion

Journal of Biomathematics, Volume 27, Issue 01,2012, Pages 54-64, Dol:

2

Hopy Bifurcation Stability in a Predator-Prey Model with Time Delays

Journal of Biomathematics, Volume 27, Issue 01,2012, Pages 65-76, Dol:

3

Effect of Fenoxaprop-P-Ethyl on Mechanical Properties of Different Chinese Thorowax Root Stem

Journal of Biomathematics, Volume 27, Issue 01,2012, Pages 77-84, Dol:

5

Variable Structure Control of A Singular Model with the Toxins Circulating in Forest Sub-Chambers

Journal of Biomathematics, Volume 27, Issue 01,2012, Pages 93-98, Dol:

Items 1-5 of 21
«Preious | of 5 | Next»
WanfangData CO.,Ltd All Rights Reserved
About WanfangData | Contact US
Healthcare Department, Fuxing Road NO.15, Haidian District Beijing, 100038 P.R.China
Tel:+86-010-58882616 Fax:+86-010-58882615 Email:yiyao@wanfangdata.com.cn